# SDR DALA1156775648

- Difficulty date: October 1, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 4,606 hours, 1,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK, MAINTENANCE FOUND THE EMERGENCY PATH LIGHTS AT SEATS 24C - 28C.  MAINTENANCE REPLACED THE BATTERY CHARGER PER AMM 33-51.  OPERATIONAL CHECK WAS GOOD.
